A class of analytical solutions for multi-dimensional multi-species diffusive transport coupled with precipitation-dissolution reactions and porosity changes

Hayek, M.; Kosakowski, G.; Jakob, A.; Churakov, Sergey (2012). A class of analytical solutions for multi-dimensional multi-species diffusive transport coupled with precipitation-dissolution reactions and porosity changes. Water resources research, 48(3), pp. 1-19. American Geophysical Union 10.1029/2011WR011663

[img]
Preview
Text
a class.pdf - Published Version
Available under License Publisher holds Copyright.

Download (2MB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Institute of Geological Sciences

UniBE Contributor:

Churakov, Sergey

Subjects:

500 Science > 550 Earth sciences & geology

ISSN:

0043-1397

Publisher:

American Geophysical Union

Language:

English

Submitter:

Manuela Bamert

Date Deposited:

21 Jul 2016 16:00

Last Modified:

08 Sep 2017 14:09

Publisher DOI:

10.1029/2011WR011663

BORIS DOI:

10.7892/boris.84842

URI:

https://boris.unibe.ch/id/eprint/84842

Actions (login required)

Edit item Edit item
Provide Feedback